Invariants when the transformation is infinitesimal, and their relevance in bio-mathematics and in the theory of terrestrial magnetism
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 8 (1954) no. 1-2, p. 1-42
@article{ASNSP_1954_3_8_1-2_1_0,
     author = {Glenn, Oliver E.},
     title = {Invariants when the transformation is infinitesimal, and their relevance in bio-mathematics and in the theory of terrestrial magnetism},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 8},
     number = {1-2},
     year = {1954},
     pages = {1-42},
     zbl = {0055.32301},
     mrnumber = {68083},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1954_3_8_1-2_1_0}
}
Glenn, Oliver E. Invariants when the transformation is infinitesimal, and their relevance in bio-mathematics and in the theory of terrestrial magnetism. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 8 (1954) no. 1-2, pp. 1-42. http://www.numdam.org/item/ASNSP_1954_3_8_1-2_1_0/